# SDR ASOA2014121111860

- Difficulty date: December 7, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,194 hours, 31,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN GALLEY AND MAIN PASSENGER ENTRY ARE INOPERATIVE.  REPLACED LIGHT IAW AMM 33-51-19.
